MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 24602-B007T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer because the product was discarded.Admitting diagnosis: plasmocytic lymphoma.Relevant history: second cycle.Although requested information on race and ethnicity were not provided.
 
Event or Problem Description
It was reported from the oncology unit, during a 24 hour etoposide 100mg/doxorubicin 20mg/vincristine 0.4mg in 250ml normal saline infusion, the filter tubing set leaked on the bedding after 22 hours.The event occurred on the second day of a 4 day cycle.Upon inspection, the leak appeared to be coming from the "pinholes" on the side of the filter.The bag and tubing set were changed about every 22 hours.There was no patient harm.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10053428
Report Number9616066-2020-01653
Device Sequence Number14193391
Product Code FPA
UDI-Device Identifier10885403240980
UDI-Public10885403240980
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2022
Device Model Number24602-B007T
Device Catalogue Number24602-B007T
Device Lot Number19125501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight76